A Variance Bounds Test of the Linear Quadratic Inventory Model
Kenneth West ()
Journal of Political Economy, 1986, vol. 94, issue 2, 374-401
Date: 1986
References: Add references at CitEc
Citations: View citations in EconPapers (101)
Downloads: (external link)
http://dx.doi.org/10.1086/261378 full text (application/pdf)
Access to full text is restricted to subscribers. See http://www.journals.uchicago.edu/JPE for details.
Related works:
Working Paper: A Variance Bounds Test of the Linear Quardractic Inventory Model (1985) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:94:y:1986:i:2:p:374-401
Access Statistics for this article
More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().